A note on trivial nonmultidimensional superstable theories

Archive for Mathematical Logic 34 (1):21-31 (1995)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,491

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A note on nonmultidimensional superstable theories.Anand Pillay & Charles Steinhorn - 1985 - Journal of Symbolic Logic 50 (4):1020-1024.
Some remarks on nonmultidimensional superstable theories.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (1):151-165.
On the number of models of uncountable theories.Ambar Chowdhury & Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1285-1300.
On the number of nonisomorphic models of size |t|.Ambar Chowdhury - 1994 - Journal of Symbolic Logic 59 (1):41 - 59.
Ab initio generic structures which are superstable but not ω-stable.Koichiro Ikeda - 2012 - Archive for Mathematical Logic 51 (1-2):203-211.
Kueker's conjecture for superstable theories.Steven Buechler - 1984 - Journal of Symbolic Logic 49 (3):930-934.
Regular types in nonmultidimensional ω-stable theories.Anand Pillay - 1984 - Journal of Symbolic Logic 49 (3):880-891.
Reducts of Stable, CM-Trivial Theories.Herwig Nübling - 2005 - Journal of Symbolic Logic 70 (4):1025 - 1036.
On superstable generic structures.Koichiro Ikeda & Hirotaka Kikyo - 2012 - Archive for Mathematical Logic 51 (5-6):591-600.
Superstable theories with few countable models.Lee Fong Low & Anand Pillay - 1992 - Archive for Mathematical Logic 31 (6):457-465.

Analytics

Added to PP
2013-11-23

Downloads
24 (#555,404)

6 months
7 (#172,048)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

On the existence of regular types.Saharon Shelah & Steven Buechler - 1989 - Annals of Pure and Applied Logic 45 (3):277-308.
On the number of nonisomorphic models of size |t|.Ambar Chowdhury - 1994 - Journal of Symbolic Logic 59 (1):41 - 59.
On the number of models of uncountable theories.Ambar Chowdhury & Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1285-1300.
Some remarks on nonmultidimensional superstable theories.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (1):151-165.

Add more references